Methods and Applications of Analysis

Structure of Solutions to a Chemotaxis System in One Space Dimension

Toshitaka Nagai

Full-text: Open access

Abstract

We consider a chemotaxis system consisting of one parabolic equation and one ordinary differential equation in one space dimension with a logarithmic chemotactic sensitivity function and the exponential growth of dynamics for the chemical attractant. The structure of positive solutions is studied from the viewpoint of infinite-dimensional dynamical systems.

Article information

Source
Methods Appl. Anal., Volume 12, Number 3 (2005), 221-238.

Dates
First available in Project Euclid: 5 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.maa/1175797442

Mathematical Reviews number (MathSciNet)
MR2254007

Zentralblatt MATH identifier
1120.35021

Subjects
Primary: 35K50 35M10: Equations of mixed type 35B40: Asymptotic behavior of solutions 92C17: Cell movement (chemotaxis, etc.)

Keywords
Chemotaxis system structure of solutions exact solution invariant manifold

Citation

Nagai, Toshitaka. Structure of Solutions to a Chemotaxis System in One Space Dimension. Methods Appl. Anal. 12 (2005), no. 3, 221--238. https://projecteuclid.org/euclid.maa/1175797442


Export citation